Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Accounting for Non-interest-bearing Currency: A Critique of the Legal Restrictions Theory of Money

Lawrence H. White
Journal of Money, Credit and Banking
Vol. 19, No. 4 (Nov., 1987), pp. 448-456
DOI: 10.2307/1992613
Stable URL: http://www.jstor.org/stable/1992613
Page Count: 9
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Accounting for Non-interest-bearing Currency: A Critique of the Legal Restrictions Theory of Money
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[448]
    [448]
  • Thumbnail: Page 
449
    449
  • Thumbnail: Page 
450
    450
  • Thumbnail: Page 
451
    451
  • Thumbnail: Page 
452
    452
  • Thumbnail: Page 
453
    453
  • Thumbnail: Page 
454
    454
  • Thumbnail: Page 
455
    455
  • Thumbnail: Page 
456
    456